# SDR AU971366

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cover
- Part number: 53509162
- Condition: Loose
- Location: Cyl Rocker
- Component: Cont
- Stage of operation: CL
- Nature of condition: O, K
- Precautionary procedure: E

## Discrepancy

(AUS) ENGINE CYLINDER ROCKER COVER LOOSE. ONE ROCKER SCREW MISSING (FOUND IN COWL) AND THE OTHER FOUR SCREWS LOOSE ALLOWING OIL TO LEAK AT THE GASKET.
